MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM06080
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review being performed.The sample was returned for evaluation and an x-ray image was provided and is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction, a review of the reported information indicated that model fem06080 endovascular stent graft allegedly experienced positioning failure and fracture.The information was received from one source.One patient was involved with no reported injury.The male patient was (b)(6) years old and weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot no for the device was provided, therefore a lot history review was performed.The sample was returned for evaluation and an x-ray image was provided for review.The investigation is confirmed for the positioning failure and fracture.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction, a review of the reported information indicated that model fem06080 endovascular stent graft allegedly experienced positioning failure and fracture.The information was received from one source.One patient was involved with no reported injury.The male patient was 64 years old and weight was not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10272248
Report Number2020394-2020-04432
Device Sequence Number16967556
Product Code PFV
UDI-Device Identifier04049519008400
UDI-Public(01)04049519008400
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM06080
Device Catalogue NumberFEM06080
Device Lot NumberANDT4038
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/08/2020
Patient Sequence Number1